# SDR 061131

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE LOWER FUSELAGE FRAME UPPER CHORD STRAP IS CORRODED AT STA 1810, RBL 61 AROUND C-2 DOOR OPENING AREA.
